Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Skin Side Affects

I was diagnosed with folliculitis by my dermatologist, in which she thinks I have. I been on atripla for a year and a half now, and ever since last July I would break out with red bumps from my inner thighs. Which causes itching during certain...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Eosinophilic folliculitis is another conditions that can cause symptoms as you describe. Sometimes using an anti-fungal shampoo as a regular soap in the areas involved (ie ketoconazole 2% shampoo) can help. I do not know of an HIV-savy... Read more »

re: Atripla causing skin sensitivity to sunlight?

i had the same problem and found using a sunblock helped tremendously.... Read more »

Atripla causing skin sensitivity to sunlight?

Hello there, I have been on Atripla now since last November, and had no problems with the drug... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
Project Inform

CROI 2012: New Full-Regimen Quad Pill as Effective as Atripla

The new Quad pill keeps HIV under control as well as Atripla (Sustiva + Viread) in one study, and in another performs as well as boosted Reyataz. Compared to Atripla, the Quad showed fewer neurological side effects. It's very likely this new pill... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

ef-FAH-ver-enz / em-tri-SIT-uh-bean / te-NOE-fo-veer Brand Name: Atripla Other Name(s): EFV/FTC/TDF Drug Class: Combination Drugs Approved Use: Treatment of HIV Infection WARNING: Atripla can cause serious, life-threatening side... Read more »
InfoRed SIDA

Atripla (Efavirenz + Emtricitabina + Tenofovir)

¿Qué Es Atripla? ¿Quién Debe Tomar Atripla? ¿Qué Sucede con la Resistencia a los Medicamentos? ¿Cómo se Toma Atripla? ¿Cuáles Son los Efectos Secundarios? ¿Como Reacciona Atripla Con Otros Medicamentos? ¿Qué Es Atripla? ... Read more »
Connect With Others

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

switched to Atripla! wooohoooooo

Posted by mauka, 3 Replies
Man I was pretty worried but I guess so far so good, no nightmares, dreaming a lot yes but it ain't bad at all! The only thing is when i go to bed I get so itchy on my feet and legs and scratch almost to bleed any tips on that? Thanks everyone for... Read more »

Atripla & Weight Gain

Posted by Choosing2Liv, 4 Replies
I've searched the forums and found posts dealing with the wild dreams, excessive nausea and irritating itching brought on by Atripla. However, I have not been able to find any posts on what folks have done to combat the additional weight gain... Read more »

Skin Rash

Posted by DJones, 9 Replies
I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »